Having been on Actavis Levothyroxine for 20+ years, but the reintroduction of Teva to the market resulted in me starting Teva medication 12 days ago. I take 225mcg Levothyroxine/day and only the 25mcg tablets are now Teva (the 2 x 100 are still Actavis.
The last week I have started to itch all over whenever i get warm it seems (post bath, or entering a warm venue). It is a general all over itch (not area specific) which results in a few hives. I am just wondering if this is a reaction to the Teva or not or if anyone has had similar?
I have not changed washing powder/soap/shampoo brand for months so can rule that out I think.
I did start self medicating with 25mcg T3 back in December 2016 (Tiromel) in addition to my 225mcg Levothyroxine, and have no Hyperthyroid symptoms: increased pulse, tremors, palpitations, etc so am not convinced it is the T3 causing the itching.
I have a blood test in next 2 weeks to check thyroid function so that may shed some light maybe? Any help/advice/experience would be appreciated. Thank you